# SDR FDEA202010212592

- Difficulty date: October 21, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 48,256 hours, 29,265 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 10234
- Condition: False Activation
- Location: E/E Bay
- Part time: 11,317 hours, 6,525 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT CAME ON DURING APPROACH TO  KABE.  DECLARED AN EMERGENCY.  LANDED WITH NO VISIBLE SMOKE APPARENT.  INSPECTED AVIONICS BAY AND NO SMOKE OR FUMES NOTED.  DID NOTE HIGH HUMIDITY LEVELS IN THE LOWER CARGO/AVIONICS BAY AREAS.  DEPARTURE STATION, IND, HAD PRECIPITATION REPORTED EARLIER, BUT NO NOTED RAIN INGRESSION NOTED IN AVIONICS BAY ON ARRIVAL IN  ABE.  REMOVED PLUG CONNECTOR FROM 13WA SMOKE DETECTOR AND AVIONICS SMOKE ALERT WAS REMOVED, CONNECTED PLUG BACK AND FAULT REAPPEARED.  FAULT OF AVOINICS SMOKE WAS INDICATION ONLY DUE TO SUSPECT HIGH HUMIDITY ON A/C.  REMOVED AND REPLACED SMOKE DETECTORS 11WA, 12WA AND 13WA, REF A300 AMM 26-15-12-04.  ALL OPERATIONS TEST PASS.  NO AVIONICS SMOKE  WARNINGS PRESENT, ITEM CLOSED.
